MAUDE Adverse Event Report: KARL STORZ SE & CO. KG PRISMATIC LIGHT DEFLECTOR; PRISMATIC LIGHT DEFLECTOR WITH FIBER OPTIC LIGHT CABLE

KARL STORZ SE & CO. KG PRISMATIC LIGHT DEFLECTOR; PRISMATIC LIGHT DEFLECTOR WITH FIBER OPTIC LIGHT CABLE
Model Number 10101JA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned by the facility, therefore no evaluation findings are available.
 
Event or Problem Description
Per the facility, after a direct laryngoscopy with bronchoscopy while the in pacu the patient coughed up 3 small pieces from the light deflector.Per the or nurse no further intervention was required.

Brand Name
PRISMATIC LIGHT DEFLECTOR
Common Device Name
PRISMATIC LIGHT DEFLECTOR WITH FIBER OPTIC LIGHT CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key11406332
Report Number9610617-2021-00019
Device Sequence Number4532391
Product Code EOQ
UDI-Device Identifier04048551045268
UDI-Public4048551045268
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K943700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10101JA
Device Catalogue Number10101JA
Device Lot NumberYQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR